Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 7 > Exploring Prime Numbers and Modular Functions II:...
< Back to Volume

Exploring Prime Numbers and Modular Functions II: On the Prime Number via Elliptic Integral Function

Full Text PDF

Abstract:

The main goal this paper is to develop an asymptotic formula for the prime number, using elliptic integral function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 7)
Pages:
32-33
DOI:
10.18052/www.scipress.com/BMSA.7.32
Citation:
E. Guedes and R. R. Gandhi, "Exploring Prime Numbers and Modular Functions II: On the Prime Number via Elliptic Integral Function", Bulletin of Mathematical Sciences and Applications, Vol. 7, pp. 32-33, 2014
Online since:
Feb 2014
Export:
Distribution: